# SDR 2004UALA00959

- Difficulty date: October 15, 2002
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 50,166 hours, 8,220 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PRIM HYD OVERHEAT EICAS AND LIGHT. RIGHT HYDRAULIC QUANTITY DROPPED TO ZERO.  RIGHT ENGINE DRIVEN PUMP REPLACED.  FAILURE DUE TO FROZEN BEARINGS, PUMP OVERHEATED DUE TO LACK OF LUBRICATION.
